兵藤 史武
   Department     ,
   Position   Instructor
Article types 原著
Language English
Peer review Peer reviewed
Title A note on a Hecke ring associated with the Heisenberg Lie algebra
Journal Formal name:Mathematical Journal of Okayama University
Abbreviation:Math. J. Okayama Univ.
ISSN code:0030-1566
Domestic / ForeginDomestic
Volume, Issue, Page 64,215-225頁
Total page number 10
Author and coauthor Fumitake Hyodo
Publication date 2022/01
Summary This paper focuses on the theory of the Hecke rings associated with the general linear groups originally studied by Hecke and Shimura et al., and moreover generalizes its notions to Hecke rings associated with the automorphism groups of certain algebras. Then, in the case of the Heisenberg Lie algebra, we show an analog of the classical theory.
DOI 10.18926/mjou/62804
arXiv ID arXiv:2107.13868